Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
171 Doctors are Online

Can appendix cause stomach problems? Cause this migraines?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1827 Questions
hello. am 50 year old female. feeling of fullness/nausea in stomach, tested for h. pylori, don't have it, am taking newly prescribed (using only two weeks) pump inhibitor, am hypothyroid and taking med for it. blood work for thyroid said it was nearly perfect, taken two months ago. head-achy, really tired, joints hurt (but i put that off to near obesity). had appendectomy last month. was asked at time of appendectomy if i knew i was anemic, as blood work showed moderate anemia, i don't have any numbers to show you, they just said moderate anemia. here's a strange thing, though, have had severe migraines for decades (aura, smelling things, serious vision disturbances) until appendectomy, now they appear to be gone thank goodness. any suggestions? actual question: can any of this be due to anemia? or can appendix cause stomach problems? can stomach problems cause appendicitis? can appendicitis cause migraines? never had problems with digestion before, acid in stomach-will come up at night, acid in stools-make skin raw on exit, so stinking tired i want to cry. sinuses feel slightly swollen, unsure if any connection though. stupid body, want a new one, but don't think you can help with that.
Posted Mon, 10 Jun 2013 in Digestion and Bowels
Answered by Dr. Hari Charan Perigela 3 hours later
Anaemia can cause all these symptoms.
Appendicitis can cause stomach problems like pain abdomen,vomiting etc.
It has no relation to migraine.
Please take Capsule Rabeprazole with domperidone instead of omeprazole
Above answer was peer-reviewed by
Follow-up: Can appendix cause stomach problems? Cause this migraines? 7 hours later
why Rabeprazole? and if appendix has been removed, should my stomach problems be resolving? or is it from anemia?
Answered by Dr. Hari Charan Perigela 1 hour later
Rabeprazole is superior to omeprazole.
Stomach problem can be due to kidney stones, gut infection,gall stones etc.
Anaemia can cause tiredness but not stomach pain
Wish you good health
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor